zbMATH — the first resource for mathematics

On sequences of fuzzy numbers. (English) Zbl 0707.54003
Bounded and convergent sequences of fuzzy numbers were introduced by M. Matloka [BUSEFAL 28, 28-37 (1986; Zbl 0626.26010)] where it was shown that every convergent sequence is bounded. The author studies the spaces of bounded and convergent sequences of fuzzy numbers, introduces \(l_ p\)-spaces of fuzzy numbers and shows that they are complete metric spaces.
Reviewer: O.Kaleva

54A40 Fuzzy topology
54E50 Complete metric spaces
26E99 Miscellaneous topics in real functions
Full Text: DOI
[1] M. Matloka, Sequences of fuzzy numbers, Private Communication. · Zbl 0626.26010
[2] Puri, M.L.; Ralescu, D.A., Differentials for fuzzy functions, J. math. anal. appl., 91, 552-558, (1983) · Zbl 0528.54009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.